# SDR HALA2023072100155

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 13,376 hours, 2,945 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,600 hours, 849 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX820977
- Condition: Faulty
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #2 HYDRAULIC DRIPPING, 1 DRIP PER SECOND. REMOVED AND REPLACED ENG#2 HYD PUMP IAW AMM 29-13-51-000-806-A. ACCOMPLISHED ENG #2 IDLE RUN, NO LEAKS NOTED. AIRCRAFT OK FOR SERVICE.
